A 28-year-old female asked:
Disclaimer

pain i have a really sharp pain on my upper right side. i have taken ton's on motrin but it's not helping the pain is getting really bad.what can it be?

2 doctor answers
Dr. Mark Kallgren
31 years experience Pain Management
You : You need to give more information! is this your chest, abdomen, scalp, et cetera? Depending on the location, the quality and intensity of the pain, and so forth, a good primary care doctor will likely be able to help you if you're still having trouble. Good luck!
Answered on Oct 3, 2016
Dr. Clifford Gevirtz
39 years experience Anesthesiology
Kidney stone : Kidney stones can cause some really nasty pain in the side, feels like a knife. Other possibilities include kidney infections and gallbladder disease. If the pain is terrible go see an md please.
Answered on Jun 21, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Randy Stevens
23 years experience General Surgery
Emergency department: If your headache is the worst you've ever had and going on 3 days then it's time to go to ed. You are 33 years old. Your past medical history may he ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
See your doctor!: It may be minor, but many ctds can cause pleuritis, or inflammation of the pleura, the lining of the lung. This is common in systemic lupus, but can o ... Read More
1
1 thank
A 45-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Sounds like: a DISC problem in your Lumbar Spine !!!!! See an Orthopedist/Spine Specialist!!! The pain is "referred pain" called" Radiculopathy" Hope this helps! ... Read More
1
1 thank
A female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Motrin: lbuprofen is a mild non-steroidal anti-inflammatory agent and yes, it can be used as you suggested. Hope you are better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month